MathSciNet Relay Station
MathSciNet bibliographic data
MR773061 (87h:57019) 57N15 (51B15 55P55 57N05)
Daverman, R. J.; Walsh, J. J. Decompositions into codimension-two manifolds. Trans. Amer. Math. Soc. 288 (1985), no. 1, 273–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement